MAUDE Adverse Event Report: Aerin Medical, Inc. RhinAer+ Stylus; Radiofrequency Probe

Aerin Medical, Inc. RhinAer+ Stylus; Radiofrequency Probe
Model Number FG2258
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient had a rhinaer procedure.Three weeks post-procedure she experienced severe bleeding from the nose.The patient presented to the emergency room and received a sphenopalatine artery ligation.
 
Additional Manufacturer Narrative
Bleeding is a known potential adverse effect related to the use of radiofrequency eneregy on tissue in the nose.

Brand Name
RhinAer+ Stylus
Common Device Name
Radiofrequency Probe
Manufacturer (Section D)
Aerin Medical, Inc.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
Aerin Medical, Inc.
2565 leghorn st.
mountain view CA 94043
Manufacturer Contact
michael agresto
2565 leghorn st
mountain view, CA 94043
+1(732)850-1584
MDR Report Key50819935
Report Number3011625895-2026-00009
Device Sequence Number10713094
Product Code GEI
UDI-Device Identifier08886479300306
UDI-Public08886479300306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG2258
Device Catalogue NumberCAT2259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale